# SDR AALA20001815

- Difficulty date: October 18, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEAT TRACK NR 2 HAD CORROSION, STA 1200 - STA 1203, REMOVED AND REPLACED NR 2 TRACK.  STA 1183 TO STA 1222 PER SRM 53-05.  (X)
